On the Strong Stability of First-Order Operator-Differential Equations
Differencialʹnye uravneniâ, Tome 40 (2004) no. 5, pp. 655-661
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_5_a9,
author = {D. R. Bojovi\'c and B. S. Jovanovi\'c and P. P. Matus},
title = {On the {Strong} {Stability} of {First-Order} {Operator-Differential} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {655--661},
year = {2004},
volume = {40},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_5_a9/}
}
TY - JOUR AU - D. R. Bojović AU - B. S. Jovanović AU - P. P. Matus TI - On the Strong Stability of First-Order Operator-Differential Equations JO - Differencialʹnye uravneniâ PY - 2004 SP - 655 EP - 661 VL - 40 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_5_a9/ LA - ru ID - DE_2004_40_5_a9 ER -
D. R. Bojović; B. S. Jovanović; P. P. Matus. On the Strong Stability of First-Order Operator-Differential Equations. Differencialʹnye uravneniâ, Tome 40 (2004) no. 5, pp. 655-661. http://geodesic.mathdoc.fr/item/DE_2004_40_5_a9/